Home » Frequently asked Questions on Health » What are the side effects of Mabthera?

What are the side effects of Mabthera?

Q: I was diagnosed with non-Hodgkin's lymphoma 4 years ago. I underwent chemotherapy with Adriamycin. Subsequently it relapsed last year and I took 6 cycles of Mabthera. Now my tests show that I am under remission. My doctor advised 600 ml Mabthera every 3 months as preventive medicine and I have been taking it. Will this affect my general health? Are there any natural ways to maintain general good health while taking Mabthera.

A:Treatment with Mabthera is highly effective and usually does not carry with the side effects of chemotherapy. Best is to have good balanced diet along with vitamin supplements.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------